# SDR FDEA201812053441

- Difficulty date: December 5, 2018
- Submitted: December 6, 2018
- Operation: Air carrier
- Aircraft: N578FE
- Make and model: Doug MD-11F
- Aircraft serial: 48458
- Aircraft time: 73,815 hours, 20,165 cycles
- System (JASC): 2800 · Aircraft Fuel System
- Part: Fuel Sys
- Condition: Unknown
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: J, A

## Discrepancy

SUSPECTED FUEL LEAK ENROUTE 2 HOURS INTO FLIGHT FUEL WAS 4000 LBS LOWER THAN EXPECTED. 15 MINUTES LATER RECEIVED FUEL QTY CHK ALERT. RAN QRH CHECKLIST & DETERMINED LEAK WAS IN UPPER AUX ESTIMATE 10000 LBS OF FUEL LEAKED.PULLED AND RESET FUEL QTY NORMAL POWER AND FUEL QTY ALTN POWER CBS & CONFIRMED FUEL QUANTITY GAUGES WERE WORKING PROPERLY. DECLARED EMERGENCY, DUMPED 47.6 OF FUEL & RTB.  NO EXTERNAL LEAKS NOTED. VERIFIED FUEL WITH FUEL STICKS, OK. SUMPED ALL TANKS , NO CONTAMINATION. BITE CHECK OF FQBU IAW AMM 28-41-00-5, NO FAULTS. PERFORMED RTS OF FSC IAW AMM 28-08-01-5 NO FAULTS, TRANFERRED FUEL BETWEEN TANKS & VERFIED QTY WITH FUEL STICKS, OK. TANK QTY &TOTALIZER HAS REMAINED STABLE.
